# SDR DALA2024072207353

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454675) CORROSION ON ZEE CHANNEL LOCATED AT STA 890, RBL 20 AND WL 169. REMOVE AND REPLACED ZEE CHANNEL LOCATED AT STA 890, RBL 20 AND WL 169 IAW B737 SRM 51-40-02-OG AND DWG 147A7500.
